Items where Author is "Lončar, Ivan"

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Lončar, Ivan (2011) Fixed point property for the hyperspaces of non-metric chainable continua. Albanian J. Math., 5 (1). pp. 11-20.

Lončar, Ivan (2009) A note on light induced mappings. Albanian J. Math., 3 (2). pp. 75-79.

Lončar, Ivan (2008) Inverse limits of H-closed spaces. Albanian J. Math., 2 (2). pp. 47-55.

This list was generated on Sun Jun 13 05:34:46 2021 UTC.